# SDR HNAA2015051300159

- Difficulty date: May 13, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 48,887 hours, 57,170 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, AUTOFEATHER WOULD NOT ARM.  REJECTED TAKEOFF.  POWER DOWN, POWER UP ACFT.  CREW CYCLED POWER LEVERS THROUGHOUT RANGE AND GROUND RAN ACFT. AUTOFEATHER SYSTEM, OPS CHECKED NORMAL.
